# SDR VNAA0101023

- Difficulty date: January 25, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 14,469 hours, 12,897 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 9908
- Condition: Discharged
- Location: Cabin
- Part time: 12,501 hours, 11,358 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE NOT ILLUMINATING AT ROWS 4 THROUGH 6.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 5LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONALS CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
